# SDR SWAA2025040220126

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N8846Q
- Make and model: Boeing 737-8
- Aircraft serial: 67490
- Aircraft time: 7,090 hours, 3,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST <[01].  R&R CAPT FLASHLIGHT BATTERY IAW AMM 25-64-00.
